# SDR AALA202507026786

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 72,331 hours, 30,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EMERGENCY LIGHT UNDER SEAT 25C HAS FALLEN TO THE FLOOR. RESECURED EMERGENCY LIGHTS IN 25C. PER AMM 33-50-00.
